Items where Division is "Faculty of Dentistry > Dept of Oral & Maxillofacial Surgery " and Year is 2007

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: J
Number of items: 1.

J

Jailani, M.A.; Rahman, Z.A.A. (2007) Survival of surgically-treated patients with squamous cell carcinoma of the buccal mucosa. Asian Journal of Oral and Maxillofacial Surgery, 19 (1). pp. 34-37. ISSN 0915-6992

This list was generated on Tue Nov 25 04:14:58 2014 MYT.